MathSciNet Relay Station
MathSciNet bibliographic data
MR1742573 60K25
Dai, J. G.; Hasenbein, J. J.; Vande Vate, J. H. Stability of a three-station fluid network. Queueing Systems Theory Appl. 33 (1999), no. 4, 293–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement